# SDR 2017F00154

- Difficulty date: January 6, 2017
- Submitted: July 10, 2017
- Operation: General aviation
- Aircraft: N524ER
- Make and model: Piper PA-31-350
- Aircraft serial: 318152123
- Aircraft time: 10,733 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 4018542
- Part serial: 313464
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 10,733 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SKIN REPLACED DUE TO ROCK DAMAGE.
